# SDR P5CA9900504

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON LOWER SPAR WEB FOUND CRACKED AT NAC STA 230 TO 234.  EPAIRED PER SRM 54-10-03 FIG 2 AND 3.
